JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A CLASS OF EXPONENTIAL CONGRUENCES IN SEVERAL VARIABLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A CLASS OF EXPONENTIAL CONGRUENCES IN SEVERAL VARIABLES
Choi, Geum-Lan; Zaharescu, Alexandru;
  PDF(new window)
 Abstract
A problem raised by Selfridge and solved by Pomerance asks to find the pairs (a, b) of natural numbers for which divides for all integers n. Vajaitu and one of the authors have obtained a generalization which concerns elements in the ring of integers A of a number field for which . Here we obtain a further generalization, proving the corresponding finiteness results in a multidimensional setting.
 Keywords
exponential congruences;algebraic integers;polynomials of several variables;
 Language
English
 Cited by
 References
1.
Unsolved problems in number theory, 1981.

2.
Amer. Math. Monthly, 1977. vol.84. pp.59-60 crossref(new window)

3.
Proc. London Math. Soc., 1915. vol.14. 2, pp.347-409

4.
Proc. Camb. Philos. Soc., 1962. vol.58. pp.555-562

5.
Proc. Amer. Math. Soc., 1985. vol.93. pp.218-220 crossref(new window)

6.
Amer. Math. Monthly, 1976. vol.83. pp.288-289 crossref(new window)

7.
Proc. Amer. Math. Soc., 1999. vol.127. pp.2225-2232 crossref(new window)